# SDR USAA000275

- Difficulty date: February 28, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 44,573 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CRACK IN T-CAP, 2 INCHES, BL 0 AT STATION 663.  INSTALLED REPAIR STRAPS AND ANGLES PER TR 57-10-04.  (M)
